# SDR TSAA9777180

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LC8046
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT - FLT 112 - POWER LIMITED TO 2.00 NR 1 ENGINE.  SIGNIFICANT THRUST LEVER STAGGER (2 INCHES).  NO SIGNIFICANT DEVIATION BETWEEN ENGINE INSTRUMENTS.  REPLACED NR 1 ENGINE EPR TRANSMITTER.  OPS CHECK OK.  TAT:  43,288:09 HOURS.  TAC:  55,234.  (X)
